Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Skin rashes and cuts on penis after intercourse. Responding to antiseptic cream. Recurring. Medication?

Hi, i am having small cuts and skin rash on shaft of my penis , can someone tell me whats going on? i think i had this after a rough sex with my wife. they appeared two days after when i had sex. i tried normal antiseptic cream. it worked they repear again.. can you please advise me any other skin cream/ointment. i have lobate with me here , can i use that??
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  1275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for query,
Anerobic or Aerobic Vaginal infection some times resulted in to skin rash on penis skin.
It may be due to dry skin.
You may take anti amoebic medicines along with antibiotics with antiseptic cream.
Your wife also requires simultaneous treatment.
Thanks.
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor